Heavy Rain, Flagler
- When
- July 29, 1:00 AM EST to July 30, 11:00 PM EST
- Where
- Flagler County, Countywide
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
50 inches Flagler County Ag.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Emergency Management relayed the following rainfall reports:Flagler EOC in Bunnell: 3.76 inchesBunnell: 3.75 inchesSeminole Woods Palm Coast: 1.30 inchesFlagler Beach: 0.82 inchesDaytona North: 8.50 inches Flagler County Ag. Center: 5.50 inches
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 28, 8:42 PM EST, 4 hours 18 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 942 PM EDT THU JUL 28 2005 .SYNOPSIS...THE MOST ACTIVE WX DAY OF THE WEEK AS THE SEABREEZES TAPPED INTO A MOISTENED AIRMASS COURTESY OF A STALLING FRONTAL BOUNDARY THAT EXTENDS FROM THE MID-ATLANTIC SWWD INTO THE WESTERN FL PANHANDLE. THE EAST COAST SEABREEZE GOT AN EARLY START THIS AFTN...AND ENCOUNTERED THE WEST COAST SEABREEZE ACROSS OUR WESTERN CWA THIS EVENING. FREQUENT LIGHTNING AND GUSTY WINDS WERE OBSERVED...WITH RELATIVELY DRY AIR ALOFT PER THE 00Z RAOB AND WATER VAPOR IMAGERY WITH THE UPPER LVL RIDGE CENTER OVER THE AREA. MEAN LAYER FLOW IS FROM THE SSE PER RUC40 1000-500MB STREAMLINE ANALYSIS AHEAD OF THE APPROACHING SFC FRONT. && .UPDATE...WILL REMOVE POPS FOR OUR EASTERN ZONES AND CONTINUE SCATTERED POPS FOR OUR WESTERN ZONES THROUGH MIDNIGHT. WITH THE APPROACH OF THE SFC FRONT...WILL CONTINUE WITH LOW POPS OVERNIGHT FOR OUR INTERIOR GA ZONES. INCREASING SLY FLOW WILL HELP PREVENT FOG DEVELOPMENT...BUT HAZY CONDITIONS WILL CONTINUE OVERNIGHT. MINS IN THE LOWER 70S. && .MARINE...A MINOR SSE SURGE IS OCCURRING ALONG THE FIRST COAST WITH SAUF1 AT 16G20KT FOR THE PAST SEVERAL HOURS. MEANWHILE BUOY 41012 REPORTS SUSTAINED SPEEDS OF 10G12KT WITH SEAS 2 FT. THE ETA12 HAS INITIALIZED WELL WITH THE SURGE...AND INDICATES MAGNITUDES 15 KTS CONTINUING OVER THE WATERS THROUGH MIDNIGHT UNTIL FLOW VEERS MORE SLY. WILL INCREASE FIRST PERIOD WINDS TO 15 KTS...BUT NOT RAISE ANY HEADLINES. && .PRELIMINARY POINT TEMPS/POPS... AMG 76 93 73 89 / 30 40 50 60 SSI 79 90 76 89 / 10 30 40 50 JAX 76 91 74 89 / 10 40 50 50 SGJ 78 89 76 88 / 10 40 50 50 GNV 74 91 72 89 / 10 40 50 60 OCF 74 92 72 89 / 30 40 50 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && ENYEDI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 944 PM EDT THU JUL 28 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 944 PM EDT THU JUL 28 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS WILL CONTINUE ALONG AND WEST OF THE INTERSTATE 75 CORRIDOR THROUGH MIDNIGHT. FREQUENT LIGHTNING...PERIODS OF HEAVY RAIN AND GUSTY WINDS TO AROUND 30 MPH WILL BE THE MAIN CONCERNS. STORMS WILL BECOME ISOLATED IN NATURE AFTER MIDNIGHT. MODERATE FLOODING CONTINUES TO IMPACT THREE RIVERS ESTATES ALONG THE SANTA FE RIVER. PLEASE REFER TO RIVER FLOOD STATEMENT FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED AFTERNOON INTO EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ZAPPE/ENYEDI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1050 PM EDT THU JUL 28 2005 GAZ163-290315- CLINCH- 1050 PM EDT THU JUL 28 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 1115 PM EDT... AT 1050 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM DU PONT TO 3 MILES EAST OF HOMERVILLE...STATIONARY. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND HOMERVILLE...DU PONT...COGDELL AND ARGYLE THROUGH 1115 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463733.